# SDR PNSA050906

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N676PA
- Make and model: Saab 340B
- Aircraft serial: 316
- Aircraft time: 29,775 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: 522783
- Part serial: 08850072
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMBOUT AIRCRAFT CABIN PRESSURIZATION STARTED MAKING FULL SCALE FLUCTUATIONS OR HAD NO INDICATION AT ALL.  PILOT REPORTED , ALSO THAT IT SEEMED TO HAVE NO POWER.  CREW ELECTED TO RETURN TO DEPARTURE AIRPORT AND A UNEVENTFUL LANDING WAS ACCOMPLISHED.  MX DISCOVERED A FAULTY CABIN PRESSURE INDICATOR, PART WAS REPLACED AND OPS CHECKED NORMAL.
